1. MiniMins members lost 144 Stone in January! Why not join in the conversation today?
    Dismiss Notice
  2. Dismiss Notice

Is this right ?????

Discussion in 'Cambridge Diet 100% Posts!' started by wannadrop3st, 11 October 2008 Social URL.

  1. wannadrop3st

    wannadrop3st Well-Known Member

    I am on day 3 and have not had any side effects yet, hunger, headaches ?? :cry:
    Dont get me wrong, i dont want them, but if they have to come to mean i am doing this properly, then i want them !:eek:

    I did feel a bit funny yesterday, but drank loads (actually too much it seems) water and i was fine.

    I am have a shake for brekkie and lunch and hot choc for tea, and water .... following it 100%........

    Any advise ???:confused::confused::confused:

    Thanks Guys,
    Shaz
     
    Mini likes this.
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. LellyCD

    LellyCD Trying to stay healthy!

    hey shaz, maybe you are one of the lucky ones that don't get the side effects? although my worst day was day4 i think. don't worry! if you are doing it 100% then you will be fine.

    xx
     
    Mini likes this.
  4. spooky

    spooky Banned

    Some people have absolutely no problems going into ketosis - if you have stuck to the plan and have no side effects then fab!! :D
     
    Mini likes this.
  5. Mini

    Mini Administrator Staff Member

    Hi Shaz,

    Lucky you and well done if you have no side effects!

    Side effects like a headache are mainly to do with withdrawing from a high carb diet and if you have stopped drinking tea and coffee you can suffer also from caffeine withdrawal.

    Some can take a week or so for their blood sugars to stabilize.

    Drinking water as you have found does help and if you have cut down on carbs before starting you are most lightly to be in ketosis by now.

    Love Mini xxx
     
  6. misscheeky

    misscheeky Well-Known Member

    i have to say i never experienced any of the side effects either great isnt it :)
     
  7. wannadrop3st

    wannadrop3st Well-Known Member

    Thanks for the replies Guys :)

    I wont take it as given, the side effects wont come, its early days yet eh :D

    xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx
     

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.